What's new

Arms and hands tingling and numb

Kwaynem

Joined
Dec 22, 2023
Messages
426
Reaction score
745
Trophy Points
93
Member
Fren
I have been waking up with my arm and hand tingling the past 6 months or so and sometimes during the day mostly my thumbs and first couple fingers it hurts to type this now I keep having to lay the phone down I have mentioned it to my heart doctor and she says she has no idea anyone else ever have this problem???
 
Stay on top of it brother. I mean that!

I'm type 2 diabetic and have nerve pain in my feet at times. I take Neuroton (sp) and it helps a lot. Mines usually at night though. Might throw that at her?
 
At night my feet hurt when I get up to go to the bathroom 🤔
 
Yep, get thee to thy primary care physician and ask for bloodwork to be done. I take Gabapentin for neuropathy and it does help. So much so that if I forget to take my bedtime dose I will wake up with my right arm all the way down to my hand hurting (compression of the nerves in my cervical/occipital area and thoracic spine), and my foot and ankle (neuropathy from a cut nerve) THROBBING.

It could be any number of things, some more serious than others, so getting checked out is the smart thing to do.
 
Everything you described sounds like a neuropathy secondary to a brachial plexus issue, it can be bilateral or unilateral, but get it checked out because it can be secondary to something else.
Various contributors to it: arthritis, sports injuries, accidents, C Spine injuries, tumors, etc. Nothing wrong with seeing a chiropractor and your regular doc should refer you to Ortho for a check up, not say they never heard of it. Never heard of a cardiac factor contributing to it, but you never know.

I get them all the time. I do exercise simply because if I don't, it'll get worse. Lot's of Motrin/Tylenol, H2O, and caffeine and moving around even when it hurts.
 
Last edited:
I have trouble with my neck sometimes comes from being a welder and flipping my hood down all day long
 
Lot's of Motrin/Tylenol, H2O, and caffeine and moving around even when it hurts.

This is not medical advice. It's what I do for me. Don't want people like drbob to think I'm medic-ing on the internet
 
I would seek the advice of a physician.

That said are you taking B6/12, if you take too much like drinking several energy drinks, emergen-c, supplements you can get tingling in your extremities. Likewise if you are deficient in b vitamins you can also experience tingling .
 
No energy drinks no emergen c just all my heart meds plus a multivitamin
 
Top